# SDR FDEA202309271657

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74142
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE COMPARTMENT LOWER REAR SPAR CAP FOUND WITH   CORROSION AT STATION XORS 1044 - XORS 1057 (OUTBOARD ISLAND AREA). CORROSION AT RIGHT HAND WING TRAILING EDGE LOWER REAR SPAR CAP STATION XORS 1044 -   XORS 1057 REMOVED AS PER MD-11 SRM 51-21-01-0G AND FOUND EXCEEDED LIMITS AS PER MD-  11 SRM 57-00-10-1A FIGURE 101 SHEET 1 ALLOWABLE DAMAGE 1. CORRODED AREA AT RIGHT   HAND WING TRAILING EDGE LOWER REAR SPAR CAP STATION XORS 1044 - XORS 1057 REPAIRED   AS PER EA# 1-5710-T0376259 P1.   REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
